RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 4, Pages 121–129 (Mi dm1480)  

Limit distributions of the Pearson statistics for nonhomogeneous polynomial scheme

M. P. Savelov

Novosibirsk State University

Abstract: For a nonhomogeneous polynomial scheme, conditions are found under which the Pearson statistic distributions converge to the distribution of nonnegative quadratic form of independent random variables with the standard normal distribution.

Keywords: chi-square test, Pearson statistics, limit distributions, noncentral weighted chi-square distribution.

Funding Agency Grant Number
Russian Science Foundation 17-11-01173


DOI: https://doi.org/10.4213/dm1480

Full text: PDF file (442 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:4, 233–239

Bibliographic databases:

UDC: 519.214.5
Received: 15.05.2017

Citation: M. P. Savelov, “Limit distributions of the Pearson statistics for nonhomogeneous polynomial scheme”, Diskr. Mat., 29:4 (2017), 121–129; Discrete Math. Appl., 29:4 (2019), 233–239

Citation in format AMSBIB
\Bibitem{Sav17}
\by M.~P.~Savelov
\paper Limit distributions of the Pearson statistics for nonhomogeneous polynomial scheme
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 4
\pages 121--129
\mathnet{http://mi.mathnet.ru/dm1480}
\crossref{https://doi.org/10.4213/dm1480}
\elib{http://elibrary.ru/item.asp?id=30737814}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 4
\pages 233--239
\crossref{https://doi.org/10.1515/dma-2019-0021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000481416500003}


Linking options:
  • http://mi.mathnet.ru/eng/dm1480
  • https://doi.org/10.4213/dm1480
  • http://mi.mathnet.ru/eng/dm/v29/i4/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:174
    References:13
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020